If you need an accessible version of this item please contact JSTOR User Support

Interest-Rate Expectations, The Shape of the Yield Curve, and Monetary Policy

James Van Horne
The Review of Economics and Statistics
Vol. 48, No. 2 (May, 1966), pp. 211-215
Published by: MIT Press
DOI: 10.2307/1924637
Stable URL: http://www.jstor.org/stable/1924637
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Interest-Rate Expectations, The Shape of the Yield Curve, and Monetary Policy
Preview not available

Page Thumbnails

  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215